# SDR ASAA2016091618059

- Difficulty date: September 16, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 14,049 hours, 4,579 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE BOTH FMC SCREENS WENT BLANK WITH A BLANK NAV SCREEN AND VTK ON CAPTAIN`S DISPLAY.  AFTER 10-15 SECONDS FMC DISPLAYS RETURNED TO NORMAL DISPLAY AND SHORTLY VTK MESSAGE DISAPPEARED AND NAV DISPLAY RETURNED TO NORMAL, THEN HAPPENED AGAIN.  RAN CHECKLIST 11.3 FMC FAIL. FMC SOURCE SWITCH LT IN BOTH ON RT THEN RETURNED TO NORMAL.  THE WRITE UP ABOVE HAPPENED AGAIN.  LT FMC SWITCH IN BOTH ON RT SOURCE.  ACFT GROUNDED.  PERFORMED FMCS BITE, REF FIM 34-61, TASK 801.  FOUND NO PRESENT FAULTS.  IN FLIGHT FAULT FOR FMC LT, PGM FAULT.  PERFORMED FIM 34-61, TASK 807.  PROGRAM FAULT IS ONLY FAULT FOR PREVIOUS FLIGHT.  INTERMITTENT FAULT IAW FIM.
